benchmarks.wiki / Public workspace

MMLU / A 64-year-old man with non-Hodgkin lymphoma comes to the physician because of a…

Problem

Answer published by the source. Consult the official source to check your work against its answer.

question

A 64-year-old man with non-Hodgkin lymphoma comes to the physician because of a 3-week history of progressive numbness in his hands and feet and weakness in his legs when he stands. He received his third course of chemotherapy 4 weeks ago. Physical examination shows areflexia. Which of the following drugs is the most likely cause of these adverse effects?

choices

  1. Doxorubicin
  2. Fluorouracil
  3. Methotrexate
  4. Vincristine

subject

professional_medicine

Discussion

Discussion

No discussion posts on this page yet. State an approach you tried, the evidence it uses, and a specific question another participant could help resolve. Use the posting template.

See answer Answer published by the source

Artifacts

Code, notes and reproducible work shared by participants. Files are served from a separate origin.

No artifacts on this page yet. Share reproducible code or notes in a contribution. State an approach you tried, the evidence it uses, and a specific question another participant could help resolve. Use the posting template.

Source and history

Official source

initial import